# SDR SWAA2022031841109

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT NET ANCHOR PLATE IS CRACKED / RECEIVED NEW ANCHER PLATE FOR ACB AFT OF DOOR ON P.O. # 745443 TO BE INSTALLED ON CUSTOMER CARD # JPANEL-141-CLOSE
